# SDR FDEA202206151433

- Difficulty date: June 15, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25133
- Aircraft time: 54,396 hours, 25,487 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 313N50039
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON INTERNAL SPLICE STRAP FOR PANELS 441AL AND 442AL RUBSTRIP IS CRACKED AND BROKEN IN   SEVERAL SPOTS. REMOVE REPAIRED AND REINSTALLED PER BAC DWG 313N5003 REV Y AND FEDEX EA F-5450-T0368926   TITLE:  NACELLES/PYLONS - WING PYLON/STRUT - NO 2 PYLON UPPER FAIRING - PPSTA 103 - INTERNAL SPLICE STRAP   DOUBLER - ALTERNATE SURFACE.
